# SDR SWIA972012

- Difficulty date: September 24, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 17,797 hours, 25,134 cycles
- Engine: Pwa PW118B
- System (JASC): 2213 · Flight Controller
- Part: Controller
- Condition: Failed
- Location: Nr 1 Afcs
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: H

## Discrepancy

CAPTAIN''S FLIGHT DIRECTOR INOPERABLE.  FOUND NUMBER ONE ADS 65 FAULTY.  REPLACED NUMBER ONE ADS 65.  TESTED AUTOPILOT IAW EMB120 MM 22-10-00.  TESTED PITOT STATIC SYSTEM FOR LEAKS IAW FAR 91.411.  ALL TESTS GOOD.  (P/N:  622-5797-001) (S/N ON:  1678) (S/N OFF:  1985).
